RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2013, Volume 77, Issue 3, Pages 93–108 (Mi izv7944)  

On the derived category of $\overline{M}_{0,n}$

Yu. I. Manin, M. Smirnov

Max Planck Institute for Mathematics

Abstract: Using Keel's representation and Orlov's theorem, we give an inductive description of the derived category of moduli spaces of $n$-pointed stable curves of genus zero and some full exceptional collections in it. The detailed calculations are given for $\overline{M}_{0,6}$.
Bibliography: 16 titles.

Keywords: moduli spaces, derived categories.

DOI: https://doi.org/10.4213/im7944

Full text: PDF file (546 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2013, 77:3, 525–540

Bibliographic databases:

Document Type: Article
UDC: 512.66+512.7
MSC: 14J60, 14F05, 14H10
Received: 15.12.2011
Language: English

Citation: Yu. I. Manin, M. Smirnov, “On the derived category of $\overline{M}_{0,n}$”, Izv. RAN. Ser. Mat., 77:3 (2013), 93–108; Izv. Math., 77:3 (2013), 525–540

Citation in format AMSBIB
\Bibitem{ManSmi13}
\by Yu.~I.~Manin, M.~Smirnov
\paper On the derived category of~$\overline{M}_{0,n}$
\jour Izv. RAN. Ser. Mat.
\yr 2013
\vol 77
\issue 3
\pages 93--108
\mathnet{http://mi.mathnet.ru/izv7944}
\crossref{https://doi.org/10.4213/im7944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3098789}
\zmath{https://zbmath.org/?q=an:06196287}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013IzMat..77..525M}
\elib{http://elibrary.ru/item.asp?id=20359187}
\transl
\jour Izv. Math.
\yr 2013
\vol 77
\issue 3
\pages 525--540
\crossref{https://doi.org/10.1070/IM2013v077n03ABEH002647}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320769300005}
\elib{http://elibrary.ru/item.asp?id=20638119}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84879957330}


Linking options:
  • http://mi.mathnet.ru/eng/izv7944
  • https://doi.org/10.4213/im7944
  • http://mi.mathnet.ru/eng/izv/v77/i3/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:442
    Full text:62
    References:27
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019